Results 1 to 2 of 2
  1. #1
    Join Date
    Oct 2017
    Posts
    12

    Extreme Dehydration & Nausea even after 6 weeks.. Advice?!

    Hi, been on Anafranil for about 6 weeks now - started on 10mg then up to 25mg- and the main side effect for me has been constant dehydration and accompanying nausea. If anything it seems to be getting worse as time goes on. Nothing seems to alleviate this- I could drink water all day and still feel dry in my mouth, stomach, whole digestive system. It's like a dried-out hangover. Any advice please?
    Last edited by Marra; 13-01-18 at 14:20.

  2. #2

    Talking Re: Dehydration & Nausea

    Hi, was just wondering how you are getting on with anafranil now? Hope it has worked for you. 😊

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Dehydration
    By Shazamataz in forum Symptoms
    Replies: 1
    Last Post: 26-06-16, 08:46
  2. Dehydration
    By goldsounds in forum Pregabalin / Lyrica
    Replies: 1
    Last Post: 25-07-15, 02:18
  3. Dehydration
    By shotokansho in forum Symptoms
    Replies: 5
    Last Post: 25-02-13, 09:30
  4. Dehydration
    By PauI in forum Propranolol / Inderal
    Replies: 1
    Last Post: 04-10-11, 10:01
  5. Dehydration
    By D in forum Panic / Panic Attacks
    Replies: 7
    Last Post: 14-11-05, 18:30

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •